# SDR A6WA201140607

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 21,952 hours, 20,648 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GOT DISAGREE WARNING 5 SECONDS AFTER SELECTING GEAR UP RECYCLED GEAR OPERATED NORMAL LT MAIN GEAR DID NOT SHOW UP AND LOCKED.  PERFORMED TROUBLESHOOTING IAW FIM, 32-60-07, INTERROGATED PSEU, RECEIVED "S20 DOWN ARROW FAR".  LT UPLOCK ASSY INSPECTED AND FOUND TARGET LOOSE, RESECURED AND RERIGGED UPLOCK TARGET IAW AMM 32-32-05, GEAR SWING AND OPS CK GOOD.
